Open Access
Translator Disclaimer
April 2016 Mountain pass theorem with infinite discrete symmetry
Noé Bárcenas
Osaka J. Math. 53(2): 331-350 (April 2016).

Abstract

We extend an equivariant mountain pass theorem, due to Bartsch, Clapp and Puppe for compact Lie groups to the setting of infinite discrete groups satisfying a maximality condition on their finite subgroups.

Citation

Download Citation

Noé Bárcenas. "Mountain pass theorem with infinite discrete symmetry." Osaka J. Math. 53 (2) 331 - 350, April 2016.

Information

Published: April 2016
First available in Project Euclid: 27 April 2016

zbMATH: 1375.58012
MathSciNet: MR3492802

Subjects:
Primary: 55P91 , 58E40

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.53 • No. 2 • April 2016
Back to Top